Aa
A
A
Close
Avatar universal
Im on lamotrigine does anyone have this side effect,Getting very hot and sometimes sweats alot
Hi

Ive had e for a long time now,I get alot of side effects from the tablets i take,But the worst part at the moment  is me getting very very hot doing simple everyday things,Some times i get hot flushes i can be sitting just watching the tv and my body gets so hot,I also sweat loads if im doing a simple task like washing the car,Putting a picture frame up on the wall,cleaning the house etc..

My doctor has said its a side effect but ive not heared of anyone who gets what im getting on  lamotrigine
**Thanks**
Cancel
2 Answers
Page 1 of 1
Avatar universal
well i dont know ur age, but im on lamictal and i was gettin sever hot flashes! id be walking around in a store and it wouldhit me it was almost debilitating. i thought it was maybe menopause but no sings of that, maybe it was the med, i havent had a flash in a few weeks now though, maybe its spurratic?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I am having the hot flashes as well and my dr tells me it's premenopausal even though my Gyn tells me my hormone levels are good and I should not be experiencing hot flashes yet. I am wondering if they will subside after I have been on the Meds a few months?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
1415174 tn?1453246703
Blank
mkh9 When you've been knocked do... Comment
Nov 22
1415174 tn?1453246703
Blank
mkh9 uploaded new photos
Oct 10
Avatar universal
Blank
zahidkapariya commented on photo
Oct 10
Top Neurology Answerers
144586 tn?1284669764
Blank
1780921 tn?1462244109
Blank
Queen Creek, AZ
Epilepsy Community Resources